izpis_h1_title_alt

Toždestva v algebrah i kombinatornye svojstva dvoičnyh slov
Zaicev, Mikhail (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (194,30 KB)
URLURL - Source URL, Visit https://journals.eco-vector.com/0869-5652/article/view/18831 This link opens in a new window
Language:Russian
Work type:Article (dk_c)
Tipology:1.03 - Short Scientific Article
Organization:PEF - Faculty of Education
Year:2019
Number of pages:str. 449-451
Numbering:no. 5, T. 489
UDC:512.557
ISSN on article:0869-5652
DOI:10.31857/S0869-56524895449-451 Link is opened in a new window
COBISS.SI-ID:18867801 Link is opened in a new window
Note:Angleški prevod v: ZAICEV, Mikhail, REPOVŠ, Dušan. Identities on algebras and combinatorial properties of binary words. Doklady, Mathematics, ISSN 1064-5624, 2019, vol. 100, no. 3, str. 558-559. https://doi.org/10.1134/S106456241906019X, doi: 10.1134/S106456241906019X. [COBISS.SI-ID 18945625]
Views:170
Downloads:95
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Doklady Akademii nauk
Shortened title:Dokl. Akad. nauk, Ross. akad. nauk
Publisher:Nauka
ISSN:0869-5652
COBISS.SI-ID:3182425 This link opens in a new window

Secondary language

Language:English
Title:Identities on algebras and combinatorial properties of binary words
Abstract:
We consider polynomial identities and codimension growth of nonassociative algebras over a field of characte-ristics zero. We offer new approach which allows to construct nonassociative algebras starting from a given infinite binary word. The sequence of codimensions of such an algebra is closeely connected with combinatorial complexity of the defining word. These constructions give new examples of algebras with abnormal codimension growth. The first important achievement is that our algebras are finitely generated. The second one is that asymptotic behavior of codimension sequences is quite different unlike all previous examples.

Keywords:identities, codimensions, binary words, combinatorial complexity

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back